# SDR DHL2006764007

- Difficulty date: September 16, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,890 hours, 30,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 680-690
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF. ASTAR LOG PAGE 098862 ITEM 1P.  BELT LOADER STRUCK A/C AFT OF FWD BELLY LEFT 17 INCH GASH. C/W ASTAR JC EA53100140-001-B REPAIR SKIN (FS680-690). ACCOMPLISHED ASTAR JC EA53100140-001-B WO 600017273 REPAIR SKIN (FS680-690) EXT. B727 AND DWG NR 53100140-001-B
